# SDR DALA1159713115

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 3,900 hours, 2,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAULTED.  MAINTENANCE REMOVED AND REPLACED BOTH EPSU AND BATTERY AT ROW 9.  TEST OK.  AIRCRAFT OK FOR SERVICE.
